- Psoriasis Forum
- Living with psoriasis
- High blood pressure and psoriasis
High blood pressure and psoriasis
- 12 views
- 0 support
- 1 comment
Sounds like something in the medicine that cased a reaction triggering the flare! I wish I had other advice or experience to offer, but I do not have hgh blood pressure, but I do know that beta blockers and ACE inhibitors lowed the blood pressure...
What did your doctor say when you informed him that you had the flare? I am assuming the doctors treating psoriasis and high blood pressure are different? Do they communicate with each other to make sure your conditions are being appropriately managed? There exists a lot of misccomunications.
Give your opinion
Members are also commenting on...
Articles to discover...
03/10/2023 | Advice
07/10/2022 | News
Psoriasis and psoriatic arthritis: how are these two conditions related?
09/08/2018 | Testimonial
01/26/2018 | Advice
05/19/2017 | Testimonial
Struggling with hemiplegic migraines, melanoma and psoriatic arthritis
03/02/2018 | Advice
The Newest Psoriasis Treatments Will Have You Wearing Short Sleeves Again
You wish to be notified of new comments
You have been subscribed
I have psoriasis and have recently been diagnosed with high blood pressure. Tommy doctor has put me on a beta blocker which made me flare up and then an ACE inhibitor which also made me flare up. I suspect it was the BP meds that made me flare up because I had no psoriasis anywhere from dieting and home remedies until I started the BP meds.
Can anybody offer any advice? Anybody deal with a similar issue?